MathSciNet Relay Station
MathSciNet bibliographic data
MR491588 28A20
Bucchioni, D.; Goldman, A. Sur la convergence presque partout des suites de fonctions mesurables. (French) Canad. J. Math. 30 (1978), no. 3, 638–649.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement